Spontaneous bruising of the abdomen

Spontaneous bruising of the abdomen

C004/4273 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.0MB

Downloadable file size: 2.2MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Spontaneous bruising (haematoma) of the abdomen in a 75 year old male patient taking the anti-clotting analgesic drug aspirin to treat cardiovascular disease. The bruising after minimal trauma is a side effect of this treatment.

Release details: Model release not required. Property release not required.

Keywords: 75 year old, abdomen, abdominal, analgesic drug, anti-clotting, aspirin, bruise, cardiovascular disease, clinical, condition, diagnosis, disorder, geriatric patient, haematoma, healthcare, male, man, medical, rectus sheath, side effect, side-effect, spontaneous bruising, treat, treated, treatment

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.